# SDR UIEA2020100702186

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141T122441
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILEGE AREA FS 412 FRAME SHEAR-TIE HAS LIGHT CORROSION BETWEEN STRINGER 33R-34R.  REMOVED CORROSION AT FWD CARGO COMPARTMENT SHEAR-TIE STA 412 BETWEEN STR 33R-34R FOUND OUT OF LIMITS, IAW B767 SRM 53-00-07-1A-1.  REMOVED, FABRICATED, AND INSTALLED NEW SHEAR TIE, IAW B767 SRM 51-40-02-06-0 AND DWG 141T1224 REV AC, H.
